# SDR N6WA2024010302

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 45,740 hours, 36,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 111RJ7001
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIP @ 11CD LOOSE.RESECURED EPL STRIP @ 11CD
